Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Summability of Fourier series in $ L\sp{p}(d\mu )$


Author: Marvin Rosenblum
Journal: Trans. Amer. Math. Soc. 105 (1962), 32-42
MSC: Primary 42.20
DOI: https://doi.org/10.1090/S0002-9947-1962-0160073-1
MathSciNet review: 0160073
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. I. Babenko, On conjugate functions, Dokl. Akad. Nauk SSSR (N.S.) 62 (1948), 157-160. (Russian) MR 0027093 (10:249b)
  • [2] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255. MR 0027954 (10:381e)
  • [3] Y. Chen, Theorems of asymptotic approximation, Math. Ann. 140 (1960), 360-407. MR 0112931 (22:3777)
  • [4] R. E. Edwards, The stability of weighted Lebesgue spaces, Trans. Amer. Math. Soc. 93 (1959), 369-394. MR 0112050 (22:2908)
  • [5] Erdélyi et al., Higher transcendental functions, Vol. I, McGraw-Hill, New York, 1953.
  • [6] V. F. Gapoškin, A generalization of a theorem of M. Riesz on conjugate functions, Mat. Sb. 46 (88) (1958), 359-372. (Russian) MR 0099561 (20:6000)
  • [7] V. Grenander and G. Szegö, Toeplitz forms and their applications, Univ. of Calif. Press, Berkeley and Los Angeles, 1958. MR 0094840 (20:1349)
  • [8] G. H. Hardy and J. E. Littlewood, Some more theorems concerning Fourier series and Fourier power series, Duke Math. J. 2 (1936), 354-382. MR 1545928
  • [9] H. Helson and G. Szegö, A problem in prediction theory, Ann. Mat. Pura Appl. (IV) 51 (1960), 107-138. MR 0121608 (22:12343)
  • [10] I. I. Hirschman, The decomposition of Walsh and Fourier series, Mem. Amer. Math. Soc. No. 15 (1955). MR 0072269 (17:257e)
  • [11] A. Zygmund, Trigonometric series. I, Cambridge, 1959.
  • [12] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge, 1952.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0160073-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society